# SDR AALA202210174239

- Difficulty date: October 10, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED OPEN HOLE ON FRAME AT LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT UPPER AFT CORNER AT FR 68 AND S8L. REPAIRED FRAME PER EA 338987.
